RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1995, Volume 31, Number 11, Pages 1901–1905 (Mi de8869)  

Partial Differential Equations

Nonlocal boundary value problems for first-order loaded operator-differential equations

M. T. Dzhenaliev (Jenaliyev)

Institute of Theoretical and Applied Mathematics, Kazakh Academy of Sciences

Full text: PDF file (668 kB)

English version:
Differential Equations, 1995, 31:11, 1869–1874

Bibliographic databases:
UDC: 517.95
Received: 12.07.1994

Citation: M. T. Dzhenaliev (Jenaliyev), “Nonlocal boundary value problems for first-order loaded operator-differential equations”, Differ. Uravn., 31:11 (1995), 1901–1905; Differ. Equ., 31:11 (1995), 1869–1874

Citation in format AMSBIB
\Bibitem{Dzh95}
\by M.~T.~Dzhenaliev (Jenaliyev)
\paper Nonlocal boundary value problems for first-order loaded operator-differential equations
\jour Differ. Uravn.
\yr 1995
\vol 31
\issue 11
\pages 1901--1905
\mathnet{http://mi.mathnet.ru/de8869}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1434893}
\transl
\jour Differ. Equ.
\yr 1995
\vol 31
\issue 11
\pages 1869--1874


Linking options:
  • http://mi.mathnet.ru/eng/de8869
  • http://mi.mathnet.ru/eng/de/v31/i11/p1901

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:55
    Full text:21

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019